MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
On february 29, 2024 getinge became aware of an issue related to the automation loading system with the model name: ags 2.0.The getinge ags 2.0 is not registered as a medical device, however upon the situation occurrence it was used with the four medical devices - 86-series washer disinfectors with the model name: 8668.As it was stated, the rack almost fell on the floor.Gathered information allowed us to establish that device was restarted and it was returned to the service in full working condition.There was no allegation of injury however, we decided to report the issue based on a potential as a rack falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation reoccurs.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On february 29 2024, getinge became aware of an issue related to the automation loading system with the model name: ags 2.0.The getinge ags 2.0 is not registered as a medical device, however upon the situation occurrence it was used with the four medical devices - 86-series washer disinfectors with the model name: 8668 what makes the incident reportable to the competent authorities.As it was stated, the rack almost fell on the floor.We decided to report the issue based on a potential that if a situation was to reoccur there was a potential for a serious injury.The ags mechanisms was working correctly according to the technician, however the trolley that was used was not secured correctly.This allowed the ags to push the cart onto the trolley whilst simultaneously pushing the cart away, causing the issue.Where the instructions followed ("ags manual outtake").The issue could have been avoided.When the event occurred, the getinge device was directly involved and meet its specification.Upon the event occurrence the device was not being used for patient treat mentor diagnosis.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however getinge will continue to monitor the customer experiences with the device for any future information.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18884316
Report Number9616031-2024-00011
Device Sequence Number7550857
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown